Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Oily skin and hair, lot of acne. On MG medicines. How to get rid of it?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 304 Questions
Hi my age is 24 yrs, i have a very oily skin and hair..due to which i have lot of acne on face, consulted dermotologist and taking high MG medicines..however I wish to know what best I can do in order to get a pimle free skin, and oil free hair
Posted Fri, 4 May 2012 in Acne
Answered by Dr. Rohit Batra 51 minutes later

Thanks for posting your query.

Acne is a disease of young people. Acne includes white heads, black heads, pustules, nodules, etc depending upon the severity.

Acne occurs in oily skin and are a result of blockage or infection of the oil glands. Oil glands in the scalp give hair an oily look and are also treated by Retinoids.

Treatment of acne involves treating the infection and preventing new lesions from erupting.

Infection has to be treated with antibiotics - topical and oral and to prevent new lesions - Retinoids are prescribed either oral or topical. Retinoids restrict the oil secretion and make the face dry and prevents acne.

A course of oral Retinoids under the supervision of a qualified dermatologist goes a long way in contolling the symptoms of acne and in most cases restricts or minimise new lesions to a lot of extent.

Hope, I have answered all your questions. If you are satisfied and has no further queries, please accept my answer.

Dr.Rohit Batra
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor